팔로우
Ilie Grigorescu
Ilie Grigorescu
math.miami.edu의 이메일 확인됨 - 홈페이지
제목
인용
인용
연도
Hydrodynamic limit for a Fleming–Viot type system
I Grigorescu, M Kang
Stochastic processes and their applications 110 (1), 111-143, 2004
672004
Brownian motion on the figure eight
I Grigorescu, M Kang
Journal of Theoretical Probability 15, 817-844, 2002
372002
Immortal particle for a catalytic branching process
I Grigorescu, M Kang
Probability Theory and Related Fields 153, 333-361, 2012
362012
Ergodic properties of multidimensional Brownian motion with rebirth
I Grigorescu, M Kang
342007
Phase transition for infinite systems of spiking neurons
PA Ferrari, A Galves, I Grigorescu, E Löcherbach
Journal of Statistical Physics 172 (6), 1564-1575, 2018
292018
Self-diffusion for Brownian motions with local interaction
IA Grigorescu
New York University, 1997
151997
Tagged particle limit for a Fleming-Viot type system
I Grigorescu, M Kang
142006
Uniqueness of the tagged particle process in a system with local interactions
I Grigorescu
The Annals of Probability 27 (3), 1268-1282, 1999
121999
Steady state and scaling limit for a traffic congestion model
I Grigorescu, M Kang
ESAIM: Probability and Statistics 14, 271-285, 2010
92010
Large deviations for a catalytic Fleming‐Viot branching system
I Grigorescu
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
92007
Optimal strategy for the Vardi casino with interest payments
I Grigorescu, R Chen, L Shepp
Journal of applied probability 44 (1), 199-211, 2007
92007
Behavior dominated by slow particles in a disordered asymmetric exclusion process
I Grigorescu, M Kang, T Seppäläinen
62004
Markov processes with redistribution
I Grigorescu, M Kang
Markov Processes and Related Fields 19 (3), 497-520, 2013
52013
Recurrence and ergodicity for a continuous AIMD model
I Grigorescu, M Kang
Preprint, 2009
52009
Optimal stopping for Shepp's urn with risk aversion
RW Chen, I Grigorescu, M Kang
Stochastics An International Journal of Probability and Stochastic Processes …, 2015
42015
The Doeblin condition for a class of diffusions with jumps
I Grigorescu, M Kang
preprint, 2009
42009
Path collapse for multidimensional Brownian motion with rebirth
I Grigorescu, M Kang
Statistics & probability letters 70 (3), 199-209, 2004
42004
Diffusive scaling limits of mutually interacting particle systems
S Feng, I Grigorescu, J Quastel
SIAM journal on mathematical analysis 35 (6), 1512-1533, 2004
42004
Path collapse for an inhomogeneous random walk
I Grigorescu, M Kang
Journal of Theoretical Probability 16, 147-159, 2003
42003
Hydrodynamic Limit for the Bak–Sneppen Branching Diffusions
I Grigorescu, Y Song
Journal of Statistical Physics 187 (2), 12, 2022
32022
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20